# SDR 05FDEA04031

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1609: REFERENCE TO E1-5100-7-5001 PT1 - FORWARD CARGO - STA 839 TO 859 LONGERON 27R FOUND WITH EXISTING REPAIR.  REPAIR PREVIOUSLY ACCOMPLISHED IN ACCORDANCE WITH MD11 SERVICE BULLETIN 53-042 R02. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. NARI, NO M OR D.
